EconPapers    
Economics at your fingertips  
 

Stochastic Optimal Control Problems

Michał Kisielewicz
Additional contact information
Michał Kisielewicz: University of Zielona Góra

Chapter Chapter 7 in Stochastic Differential Inclusions and Applications, 2013, pp 253-273 from Springer

Abstract: Abstract This chapter contains some optimal control problems for systems described by stochastic functional and partial differential inclusions. The existence of optimal controls and optimal solutions for such systems is a consequence of the weak compactness of the set $$\mathcal{X}_{sx}(F,G)$$ of all weak solutions of (equivalence classes of) SFI(F, G) satisfying an initial condition x s = x, measurable selection theorems, and stochastic representation theorems for solutions of partial differential inclusions presented in Chap. 6. We begin with introductory remarks dealing with optimal control problems of systems described by stochastic differential equations.

Keywords: Weak Solution; Optimal Control Problem; Stochastic Differential Equation; Stochastic Control; Admissible Pair (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-6756-4_7

Ordering information: This item can be ordered from
http://www.springer.com/9781461467564

DOI: 10.1007/978-1-4614-6756-4_7

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-6756-4_7